# SDR MASA2010060300599

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 32,297 hours, 29,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 4-9 OUT.  MX R2 EMERGENCY LIGHTING CONTROL BOX, BATTERY CHARGER 3 AND ALL BATTERY PACKS.
